MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VLP MINI-MOD 1.5MM STRAIGHT PL 8H; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. VLP MINI-MOD 1.5MM STRAIGHT PL 8H; PLATE, FIXATION, BONE
Catalog Number 74441524
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery only two of the five 1.5 mm screws tested fit on the plate so the doctor decided to place another three 2 mm screws so the plate could be fixed to the bone.Five screws were used in total.30 minutes of delay was reported.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
VLP MINI-MOD 1.5MM STRAIGHT PL 8H
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9182931
Report Number1020279-2019-03622
Device Sequence Number16792170
Product Code HRS
UDI-Device Identifier00885556491393
UDI-Public00885556491393
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74441524
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5 MM SCREW UNKNOWN PART/LOT; 1.5 MM SCREW UNKNOWN PART/LOT; 1.5 MM SCREW UNKNOWN PART/LOT